Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 22 years old and I found out a year and a half ago that I have graves disease hyperthyroidism and polycystic ovaries. I've been getting treatment and it seems like the medicine my doctor is giving to me isn't working! I'm on thyroid medicine which it seems like my thyroid has built a tollerance to it. As for my ovaries none of the doctors actually came out and told me I have polycystic ovaries or PCOS, they've only hinted at it or mentioned it in a general conversation form. He put me on birth control in November of 2008 because I hadn't had a period in 5 years. However while on the medication I ended up having a period everyday for 3 weeks straights, I had horrible abdominal pain and my clothes were always soiled.

So now he's put me on metformin, which seems to be making me sick. I'm depressed at the moment because I can't finish college and cant seem to find a new one to go to. Jobs are so hard to find and I'm having home life problems as well, not to mention my father died in November 2008 also. I'm extremely depressed by all of this!

So I'm so young and I'm tired of taking these meds because I don't think they're helping at all just making me feel worse and mentally messing with my head. So I want to know what's the worse that could happen if I remove my thyroid and sex organs at the same time.

Since it'll be rare for me to have children I just rather not be reminded of the fact and get them removed. And since nothing seems to be helping or working for my thyroid I want that removed too.

Does anyone know the side effects or problems I may go through if I remove both and is it possible to remove both at the same time??

Loading...

I am glad that you came to this website. I am so sorry that you have to suffer so much at such a young age. Based on what you wrote, I think surgery is premature at this point. You said the doctors never came out and told you that you had PCOS; they just hinted at it. This means that all they have is a presumptive diagnosis, not a definitive one. I think a lot more testing needs to be done before they know for sure. You also said the doctor put you on metformin. Did he also tell you that you are a diabetic? Metformin can cause hypoglycemia in some people, and ketoacidosis in others. Either condition can make you sick. I suggest that you phone in to your doctor to find out if you should discontinue metformin. I would like to mention that there is a "small talk" forum on our website where you can share your everyday life with us.
Reply

Loading...